Corrigendum to “On density modulo 1 of some expressions containing algebraic integers” (Acta Arith. 127 (2007), 217–229)

Volume 141 / 2010

Roman Urban Acta Arithmetica 141 (2010), 209-210 MSC: 11J71, 54H20. DOI: 10.4064/aa141-2-5

Authors

  • Roman UrbanInstitute of Mathematics
    Wrocław University
    Plac Grunwaldzki 2//4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image